We focus on some regularity properties of ω-minima of variational integrals with φ-growth and provide an upper bound on the Hausdorff dimension of their singular set.

On the regularity of the ω-minima of φ-functionals / De Filippis, C.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 194(2019), pp. 1-25. [10.1016/j.na.2019.02.017]

On the regularity of the ω-minima of φ-functionals

De Filippis C.
2019

Abstract

We focus on some regularity properties of ω-minima of variational integrals with φ-growth and provide an upper bound on the Hausdorff dimension of their singular set.
On the regularity of the ω-minima of φ-functionals / De Filippis, C.. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 194(2019), pp. 1-25. [10.1016/j.na.2019.02.017]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2902744
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 4
social impact